Discussions By Condition: I cannot get a diagnosis.


Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • June 28, 2011
  • 07:58 PM

I have been taking 320 mg of EXFORGE BP medication for 6 Weeks. My reading lowered to 145/79. My muscles have normal strength except for my thighs getting weaker and slight light-headed and dizzyness. Does anyone have an answer for me. I have to stay home most of the time for fear of falling down shopping for groceries.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?